Title: Classical regression model under zero-excess assumptions
Authors: DeVylder, F ×
Goovaerts, Marc
Cossette, H #
Issue Date: Nov-1995
Publisher: Elsevier science bv
Series Title: Journal of computational and applied mathematics vol:64 issue:1-2 pages:189-196
Abstract: We consider the classical regression model defined by a random vector X(nx1), scalar matrices y(nxm), v(nxn), a scalar column b(mx1) and a scalar s(2) satisfying EX = yb, Cov X = s(2)v and the usual regularity conditions. Using only zero-excess assumptions, we prove that the classical estimator <(s)over cap(2)> for s(2) in that model is the unique unbiased one with minimum variance in a large class of estimators.
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science